Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Have Bartholin's cyst. Taking antibiotics. Can I go swimming?

hello, My name is Poonam Agarwal, I was suffering from bartholyn cyst for few days. it got automatically burst on 2 days back. immediately next day i visited my Gynec and she cleaned up remaing pus with some chemical solution. I am on antibiotics right now. pus sample had gone to identify possible cause of infection. i dont have any pain right now and i dont feel any remaining pus coming out. may i go for swimming in next week? my gynec also given me some ointment to apply on that area to avoid any infection. please reply me soon.. thanks in advance doc :) Email id YYYY@YYYY
Asked On : Sun, 20 Jan 2013
Answers:  1 Views:  271
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Dermatologist 's  Response
hi dear, if that area heals off completly, i mean it becomes complete dry u can go . but if it still wet please avoid swimming. both for ur and others safety. others can acquire infection from u or u might get some other infection in that raw area. in my view best is to avoid swimming for atleast a month if possible.
thank u
Answered: Sun, 20 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor